# SDR 2019F00230

- Difficulty date: June 29, 2019
- Submitted: June 29, 2019
- Operation: General aviation
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Part time: 9,886 hours, 6,960 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER SKIN DELAMINATED.
